Journal article icon

Journal article

Non-linear incidence and stability of infectious disease models.

Abstract:

In this paper we consider the impact of the form of the non-linearity of the infectious disease incidence rate on the dynamics of epidemiological models. We consider a very general form of the non-linear incidence rate (in fact, we assumed that the incidence rate is given by an arbitrary function f (S, I, N) constrained by a few biologically feasible conditions) and a variety of epidemiological models. We show that under the constant population size assumption, these models exhibit asymptotic...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/imammb/dqi001

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Mathematical medicine and biology : a journal of the IMA More from this journal
Volume:
22
Issue:
2
Pages:
113-128
Publication date:
2005-06-01
DOI:
EISSN:
1477-8602
ISSN:
1477-8599
Language:
English
Keywords:
Pubs id:
pubs:31285
UUID:
uuid:fc097939-a252-4f06-90a8-df629c442d32
Local pid:
pubs:31285
Source identifiers:
31285
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP